pankaj3625 profile image 80

Do you believe that Ayurvedic Medicine can cause adverse drug reaction or side effects?


 

sort by best latest

robincoe profile image80

Robin Coe (robincoe) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

5 years ago
 |  Comment
Side Effects and Adverse Drug Reaction with Ayurvedic Medicine47

Side Effects and Adverse Drug Reaction with Ayurvedic Medicine

You can help the HubPages community highlight top quality content by ranking this answer up or down.

8 years ago
 |  Comment
1morning profile image60

1morning says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

6 years ago
 |  Comment
lotuslove19 profile image10

Sarika Mehra (lotuslove19) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

8 years ago
 |  Comment